| Catalog Number |
950502072 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Not Applicable (3189)
| Date of Event |
06/19/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
During the surgery one of the pins (hp quick drill pins, 950502072 or hp threaded pins, (950502088) snapped and broke in the sigma hp power pin driver (9505-02-071).
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned.The investigation could not verify or identify any product contribution to the reported event with the information provided as the reported device was not returned for evaluation.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.12/07/2018:pi re-open: device received in (b)(4).Examination of the returned pins could not identify the reported fracture.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.